# SDR AALA20120717006

- Difficulty date: July 17, 2012
- Submitted: July 19, 2012
- Operation: Air carrier
- Aircraft: N324AA
- Make and model: Boeing 767223
- Aircraft serial: 22325
- Aircraft time: 100,253 hours, 19,160 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FUSELAGE FRAME AT STATION 977 CORRODED.  ACCOMPLISHED NESTED REPAIR ANGLE PER EA B767-53-014290 REVISION B.
